Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

off 5 months now..high bp and heart pounding in ears


[ma...]

Recommended Posts

I was only on valium for 6 months which included a 8 week taper. Cant believe I got so bad. Heart pounding in ears and high blood pressure. Too dizzy to drive. Any help would be very much appreciated
Link to comment
Share on other sites

I was only on valium for 6 months which included a 8 week taper. Cant believe I got so bad. Heart pounding in ears and high blood pressure. Too dizzy to drive. Any help would be very much appreciated

Sounds like withdrawl anxiety.  I took Buspar for two weeks which seem to make those type of symptoms tolerable. I then stopped the Buspar with no problem.

Link to comment
Share on other sites

I was only on valium for 6 months which included a 8 week taper. Cant believe I got so bad. Heart pounding in ears and high blood pressure. Too dizzy to drive. Any help would be very much appreciated

 

So sorry to hear!

How much were you taking and what was your taper schedule? Also Any previous meds complication ?

 

I am in a similar situation with 6 month valium intake including fast taper after onky 5wk use of 2.5mg. I'm now at 0.5mg in acute and severe wd. Been bed ridden ever since valium day1 and got worse over time. My main sxs are pain, numbness and all types terrifying head sxs.

Link to comment
Share on other sites

I was prescribed 6 mg a day. After I got worse I was told to take 12 mg a day. Once I realized it was making me sick I found this site. Talked to several doctors and they said don't believe what you read. They were wrong. I rapidly tapered down to 7 mg a day and then went .5 mg per week until done. I to was bed ridden for about 4 months. I made myself try to do things and sometimes it helped. Other times I would just go back to bed. The first 3 months off were bad enough but not as bad as being on them. Now I'm really surprised that months 4 and 5 have been worse . I thought I was recovering. So I look back at where I was and know I am somewhat better. My mind wont let me think I'm getting better but I have to believe I am. I pray a lot. I just finished praying for you before I wrote this reply. The way I see it is God is the only one who can help. If He chooses not to then, I will continue to pray because I know He is still my God. Its hard to pray or hear things like this when you are going through what we are. I have found that my prayers give me strength. I trust Jesus. I pray that He will heal you soon. I wish I had a great success story to tell you but I don't. I truly believe that I will have one and I will share with everyone. Hang in there. A lot of people worse than we are have made it. We will to. May God bless you with His peace, comfort, healing and joy.
Link to comment
Share on other sites

Oh I'm very touched by your positivity and faith in God! It's inspiring.

 

You are too kind to pray for me! I'm praying for you too. I'm so sorry you were so unwell during the taper!

 

If I understand correctly, you felt better off in the first 3 months, then things got worse in month 4 as now. Is it even worse than the valium time?

 

This is all too unbelievable as I read many short term users were not having any luck in less severe wd. I knew how bad these drugs are in terms of stopping, but thought the short term low dose won't cause too bad we from fast taper.

 

 

Link to comment
Share on other sites

From what I understand is that anything over four weeks causes dependency. I thought 6 months was short term. I was wrong. I also will not take this drug again. Ill just fight as hard as God lets me to stay off of this terrible drug. I was the bread winner for my family. When I went down we lost a lot and had to sell things to pay bills. Knowing my family depends on me has helped me want to go on. Otherwise, I was just ready to go to my eternal home. I realized that would have been selfish and I would be taking the easy way out. Not that I wanted to take my life but that it made me want to give up. God said He will not put more on us than we can bear. I sure questioned that quite a few times. I'm still here and God knew I could handle it. I did not know how much I could bear and I am surprised that I could go through what I have made it through so far. No wonder so many people say they are much stronger after this than ever before. WE will get through this and be stronger than before. When I feel better at times that's when I realize somebody's praying for me. Pray for others as they pray for you. There is power in prayer. With words we cannot describe all our suffering. We want others to know how we feel and hopefully help. I know I do. I sincerely wish I could help everyone on this site. Sometimes it feels like I cant help myself. There is only one who knows what we are going through. I will continue to pray for you and all others because Gods reality is the things that we find impossible. Just hang on and pray through this, Healing is coming. I was inspired to write because you replied to me and I was so touched. Now you can see who I used to help me get this far. According to the Bible, He is available to everyone. Call out to Jesus and let him help. Thanks
Link to comment
Share on other sites

×
×
  • Create New...